Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 9, Pages 1589–1593 (Mi zvmmf4751)  

This article is cited in 1 scientific paper (total in 1 paper)

An algorithm for solving the Cauchy problem for a finite Langmuir lattice

I. M. Guseinov, Ag. Kh. Khanmamedov

Institute of Applied Mathematics, Baku State University, ul. Z. Khalilova 23, Baku, AZ 1148, Azerbaijan

Abstract: For the Cauchy problem for a Langmuir lattice with fixed ends, an algorithm based on the inverse scattering method is designed and substantiated.

Key words: Langmuir lattice, Jacobian matrix, inverse scattering method.

Full text: PDF file (558 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:9, 1516–1520

Bibliographic databases:

UDC: 519.62
Received: 26.01.2009

Citation: I. M. Guseinov, Ag. Kh. Khanmamedov, “An algorithm for solving the Cauchy problem for a finite Langmuir lattice”, Zh. Vychisl. Mat. Mat. Fiz., 49:9 (2009), 1589–1593; Comput. Math. Math. Phys., 49:9 (2009), 1516–1520

Citation in format AMSBIB
\Bibitem{GusKha09}
\by I.~M.~Guseinov, Ag.~Kh.~Khanmamedov
\paper An algorithm for solving the Cauchy problem for a~finite Langmuir lattice
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 9
\pages 1589--1593
\mathnet{http://mi.mathnet.ru/zvmmf4751}
\zmath{https://zbmath.org/?q=an:05649699}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 9
\pages 1516--1520
\crossref{https://doi.org/10.1134/S0965542509090061}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269917100006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350126597}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4751
  • http://mi.mathnet.ru/eng/zvmmf/v49/i9/p1589

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Makhmudova, A. Kh. Khanmamedov, “Asymptotic periodic solution of the Cauchy problem for the Langmuir lattice”, Comput. Math. Math. Phys., 55:12 (2015), 2008–2013  mathnet  crossref  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:215
    Full text:84
    References:30
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021